# SDR AMTA200700441

- Difficulty date: September 16, 2007
- Submitted: October 2, 2007
- Operation: Air carrier
- Aircraft: N560TZ
- Make and model: Boeing 757-33N
- Aircraft serial: 33525
- Engine: Rroyce RB211535E4
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Computer
- Part number: 4052506955
- Part serial: 9906F183
- Condition: Unserviceable
- Location: Flt Manage
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT FMC FAILED.  REPLACED RT FMC IAW AMM 34-61-01-4.  CROSS LOADED SOFTWARE AND NAV DATA TO CURRENT CYCLE.  OPS CHECK, OK.  (K)
